# SDR CALA2023022400548

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737-900ER
- Aircraft serial: 37205
- Aircraft time: 33,920 hours, 12,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Out Of Balance
- Location: L1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORT LOUD AIR/PRESS URE LEAK ON DEPARTURE AT DOOR 1L H INSIDE AND OUT (VERY AUDIBLE).  REF AMM 05-51-91.ALSO FOUND U PPER GUIDE ARM JAM NUT LOOSE.SUSPECT DOOR OUT OF RIG/ALIGNMENT REF AMM 52-11-00-820-801. PERFORMED INSPECTION OF DOOR 1L REF AMM 52-11-00, FOUND DOOR HAR D TO LATCH CLOSED.  UPPER AFT CORNER OF DOOR NOT ENGAGING LATCH RECEIVER PROPERLY. PERFORMED AIRCRAFT PRESSURIZATION AND FOUND S UBSTANTIAL LEAKS AT THE FORWARD, UPPER AND LOWER HINGE AREAS . COMPLETED ADJUSTMENT OF 1L FORWARD ENTRY DOOR, VERIFIED ADJUSTMENTS, SAFETIES, AND OPS CHECK OF L-1 FWD ENTRY DOOR,REINSTALLED DOOR 1 LH LINER, TORQUE TUBE COVERS, DOOR HANDLES OPS AND LEAK CHECK GOOD
